American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B13) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Yong-Gao Chen and Jin-Hui Fang. On additive complements. II. Proc. Amer. Math. Soc. 139 (2011) 881-883. MR 2745640.
Abstract, references, and article information   
View Article: PDF

[2] Jin-Hui Fang and Yong-Gao Chen. On additive complements. Proc. Amer. Math. Soc. 138 (2010) 1923-1927. MR 2596025.
Abstract, references, and article information   
View Article: PDF

[3] Peter Hegarty. Essentialities in additive bases. Proc. Amer. Math. Soc. 137 (2009) 1657-1661. MR 2470824.
Abstract, references, and article information   
View Article: PDF

[4] Gang Yu. Upper bounds for finite additive $2$-bases. Proc. Amer. Math. Soc. 137 (2009) 11-18. MR 2439419.
Abstract, references, and article information   
View Article: PDF

[5] Julien Cassaigne and Alain Plagne. Grekos' S function has a linear growth. Proc. Amer. Math. Soc. 132 (2004) 2833-2840. MR 2063100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hyun Kwang Kim. On regular polytope numbers. Proc. Amer. Math. Soc. 131 (2003) 65-75. MR 1929024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Renling Jin. The sumset phenomenon. Proc. Amer. Math. Soc. 130 (2002) 855-861. MR 1866042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yong-Gao Chen. Distinct subset sums and an inequality for convex functions. Proc. Amer. Math. Soc. 128 (2000) 2897-2898. MR 1695163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yong-Gao Chen. On sums and products of integers. Proc. Amer. Math. Soc. 127 (1999) 1927-1933. MR 1600124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. E. Frenkel. Integer sets with distinct subset sums. Proc. Amer. Math. Soc. 126 (1998) 3199-3200. MR 1469406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Melvyn B. Nathanson. On sums and products of integers. Proc. Amer. Math. Soc. 125 (1997) 9-16. MR 1343715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Xing De Jia. Representatives for finite sets . Proc. Amer. Math. Soc. 107 (1989) 347-351. MR 984798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Melvyn B. Nathanson and András Sárközy. On the maximum density of minimal asymptotic bases . Proc. Amer. Math. Soc. 105 (1989) 31-33. MR 973836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1